Folgen
Gareth Speight
Gareth Speight
Bestätigte E-Mail-Adresse bei uc.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The 𝑝-weak gradient depends on 𝑝
S Di Marino, G Speight
Proceedings of the American Mathematical Society 143 (12), 5239-5252, 2015
382015
Differentiability of Lipschitz functions in Lebesgue null sets
D Preiss, G Speight
Inventiones mathematicae 199 (2), 517-559, 2015
382015
Tensorization of Cheeger energies, the space H1, 1 and the area formula for graphs
L Ambrosio, A Pinamonti, G Speight
Advances in Mathematics 281, 1145-1177, 2015
352015
Differentiability, porosity and doubling in metric measure spaces
D Bate, G Speight
Proceedings of the American Mathematical Society 141 (3), 971-985, 2013
322013
Weighted Sobolev spaces on metric measure spaces
L Ambrosio, A Pinamonti, G Speight
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (746 …, 2019
252019
Lusin approximation and horizontal curves in Carnot groups
G Speight
Revista Matematica Iberoamericana 32 (4), 1423-1444, 2016
222016
A measure zero universal differentiability set in the Heisenberg group
A Pinamonti, G Speight
Mathematische Annalen 368, 233-278, 2017
182017
Lusin approximation for horizontal curves in step 2 Carnot groups
E Le Donne, G Speight
Calculus of Variations and Partial Differential Equations 55 (5), 111, 2016
182016
Universal differentiability sets and maximal directional derivatives in Carnot groups
E Le Donne, A Pinamonti, G Speight
Journal de Mathématiques Pures et Appliquées 121, 83-112, 2019
162019
Regularity of solutions to the fractional Cheeger-Laplacian on domains in metric spaces of bounded geometry
S Eriksson-Bique, G Giovannardi, R Korte, N Shanmugalingam, ...
Journal of Differential Equations 306, 590-632, 2022
132022
A 𝐶^{𝑚} Whitney extension theorem for horizontal curves in the Heisenberg group
A Pinamonti, G Speight, S Zimmerman
Transactions of the American Mathematical Society 371 (12), 8971-8992, 2019
122019
Domains in metric measure spaces with boundary of positive mean curvature, and the Dirichlet problem for functions of least gradient
P Lahti, L Malý, N Shanmugalingam, G Speight
The Journal of Geometric Analysis 29 (4), 3176-3220, 2019
112019
Porosity and differentiability of Lipschitz maps from stratified groups to Banach homogeneous groups
V Magnani, A Pinamonti, G Speight
Annali di Matematica Pura ed Applicata (1923-) 199 (3), 1197-1220, 2020
92020
Porosity, differentiability and Pansu’s theorem
A Pinamonti, G Speight
The Journal of Geometric Analysis 27 (3), 2055-2080, 2017
82017
The-weak gradient depends on
S Marino, G Speight
Proc. Am. Math. Soc. 143 (12), 5239-5252, 2015
82015
Structure of porous sets in Carnot groups
A Pinamonti, G Speight
Illinois Journal of Mathematics 61 (1-2), 127-150, 2017
72017
A Lusin approximation theorem for horizontal curves in the Heisenberg group
M Capolli, A Pinamonti, G Speight
Calculus of Variations and Partial Differential Equations 60 (1), 49, 2021
62021
Universal differentiability sets in Carnot groups of arbitrarily high step
A Pinamonti, G Speight
Israel Journal of Mathematics 240 (1), 445-502, 2020
62020
A measure zero UDS in the Heisenberg group
A Pinamonti, G Speight
Bruno Pini Mathematical Analysis Seminar 7 (1), 85-96, 2016
52016
AC^ k Lusin Approximation Theorem For Real-Valued Functions on Carnot Groups
M Capolli, A Pinamonti, G Speight
arXiv preprint arXiv:2107.12814, 2021
42021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20